آمار

تعداد نشریات24
تعداد شماره‌ها862
تعداد مقالات7,672
تعداد مشاهده مقاله13,660,882
تعداد دریافت فایل اصل مقاله11,735,882
Azadi Kenary, H., Park, C.. (1390). Direct and fixed point methods approach to the generalized Hyers–Ulam stability for a functional equation having monomials as solutions. , 35(4), 301-307. doi: 10.22099/ijsts.2011.2155
H. Azadi Kenary; C. Park. "Direct and fixed point methods approach to the generalized Hyers–Ulam stability for a functional equation having monomials as solutions". , 35, 4, 1390, 301-307. doi: 10.22099/ijsts.2011.2155
Azadi Kenary, H., Park, C.. (1390). 'Direct and fixed point methods approach to the generalized Hyers–Ulam stability for a functional equation having monomials as solutions', , 35(4), pp. 301-307. doi: 10.22099/ijsts.2011.2155
Azadi Kenary, H., Park, C.. Direct and fixed point methods approach to the generalized Hyers–Ulam stability for a functional equation having monomials as solutions. , 1390; 35(4): 301-307. doi: 10.22099/ijsts.2011.2155


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب